# SDR DALA2022031801820

- Difficulty date: March 15, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 89,276 hours, 39,666 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:03R. CORRECTIVE ACTION: FOUND WATER BOTTLE CAP AT 3R DOOR GRIT BAR CHANNEL. CLEANED GIRT BAR CHANNEL AT 3R DOOR. DOOR ARM AND DISARM FUNCTION CHECK NORM, PER 757 AMM 52-21. (2157354)
